# SDR DALA2024022602680

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 135,717 hours, 19,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:602. CORRECTIVE ACTION: R/R EMERGENCY LIGHT COVER PER B767-300 MANUAL AMM REF. 33-51. AC OK FOR SVC (0215431)
